Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Done liver function tests. Why are my levels higher after doing detox program?

Dear Doctor, My Age is 29 and my weight is 88.on 10-9-2012 i did the following tests of ( SGPT-SGOT-GGT-total bilirubin-direct bilirubin) and the results was high after of a previously the same test get high on 13-08-2012 so i decided to make a detox program to decrease and after around 25 days, i did a test today and the results get higher than beforeand the results as the following: -SGPT: 139 (last time it was 134) -SGOT: 101 (last time it was 76) -GGT: 100 (last time it was 133) -Alkaline phosphatase: 53 total bilirubin :1.0 ( last time it was 0.5 ) Direct bilirubin: 0.4 ( it was 0.2) so i just want to know after a detox program of eating nothing but wheats and oats, drinking water and some of apple why its getting higher ?? i didnt make any HCV Antibodies yet...i have no HCV A,B.. i did the ultrasound of upper abdomen and it appears all are normal and in size..reports said: its fatty liver ..
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Thanks for writing in.
Your ultrasound report explains the cause for elevated liver enzymes. Going on a detox program is futile and is not going to aid the treatment of this problem. You need to be treated for the fatty liver. Only then will the liver enzymes come to normal. The treatment protocol for fatty liver needs to be followed meticulously for at least 6 months. Then only can one expect recovery.
With regards
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor